MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  ZIMMER HUDSON TO HUDSON ADAPTR; MISCELLANEOUS JOINT INSTRUMENTS : ADAPTORS

DEPUY ORTHOPAEDICS, INC. 1818910  ZIMMER HUDSON TO HUDSON ADAPTR; MISCELLANEOUS JOINT INSTRUMENTS : ADAPTORS
Catalog Number 244300000
Medical Device Problem Codes Crack (1135); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The surgeon was reaming the femur during a total hip and the hudson adaptor bent and produced a small crack.They opened another one to continue.Instrument needs to be replaced.Nothing fell into patient.No patient consequence and no surgical delay.One impacted, one needing replacement.
 
Additional Manufacturer Narrative
Pc-(b)(4).Examination of the returned device confirmed then reported cracking.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch will be filed as appropriate. .

Brand Name
ZIMMER HUDSON TO HUDSON ADAPTR
Common Device Name
MISCELLANEOUS JOINT INSTRUMENTS : ADAPTORS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0998
MDR Report Key7805134
Report Number1818910-2018-67392
Device Sequence Number1351058
Product Code HWE
UDI-Device Identifier10603295124597
UDI-Public10603295124597
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number244300000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2018
Initial Date Received by Manufacturer 07/31/2018
Supplement Date Received by Manufacturer10/09/2018
Initial Report FDA Received Date08/22/2018
Supplement Report FDA Received Date10/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1